Document Detail


Accidental lidocaine overdosage in an infant.
MedLine Citation:
PMID:  2381015     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A one month old child inadvertently received an intravenous bolus injection of 50 mg of lidocaine instead of contrast iodine. The clinical picture comprised collapse, respiratory arrest, convulsions and coma. The calculated maximum level of lidocaine was 5.39 mg/l. The recovery was complete. The toxicity of lidocaine is discussed.
Authors:
A P Jonville; P Barbier; M H Blond; M Boscq; E Autret; M Breteau
Related Documents :
15922785 - Assisted reproductive technologies and multiple gestations.
25161405 - A rare case of salmonella typhi meningitis in an eleven month old infant: a case report.
22813825 - A very low-birth-weight infant with spontaneous perforation of a choledochal cyst and a...
12223405 - Let-99 determines spindle position and is asymmetrically enriched in response to par po...
19483065 - Overview of infant and pediatric formulas.
7645625 - Postnatal transmission of human immunodeficiency virus type 1: the breast-feeding dilemma.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of toxicology. Clinical toxicology     Volume:  28     ISSN:  0731-3810     ISO Abbreviation:  J. Toxicol. Clin. Toxicol.     Publication Date:  1990  
Date Detail:
Created Date:  1990-09-12     Completed Date:  1990-09-12     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  8213460     Medline TA:  J Toxicol Clin Toxicol     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  101-6     Citation Subset:  AIM; IM    
Affiliation:
Department of Pharmacology and Toxicology, Hopital Bretonneau, France.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Hemodynamics / drug effects
Humans
Infant, Newborn
Injections, Intravenous
Lidocaine / blood,  pharmacokinetics,  poisoning*
Male
Medication Errors*
Overdose / etiology
Seizures / chemically induced
Chemical
Reg. No./Substance:
137-58-6/Lidocaine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Neurotoxicological evaluation of hospital sterilizer workers exposed to ethylene oxide.
Next Document:  Full thickness skin burns secondary to an unusual exposure to diquat dibromide.